# SDR DALA2023041803081

- Difficulty date: April 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38748
- Aircraft time: 23,398 hours, 13,033 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2724118) DURING INSPECTION FOUND CRACKED CLIP FRAME BS 500J AND STR 26R AT FWD CARGO COMPARTMENT. REPLACED WEB LOCATED BS500J TO BS500K STR 26R AND CLIP FRAME BS 500J AND STR 26R AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM51-40-02 AND DWG: 143A7505.
